Constructing pseudo-Anosov maps with given dilatations

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 323
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorBaik, Hyungryulko
dc.contributor.authorRafiqi, Ahmadko
dc.contributor.authorWu, Chenxiko
dc.date.accessioned2017-03-28T06:58:08Z-
dc.date.available2017-03-28T06:58:08Z-
dc.date.created2017-03-09-
dc.date.created2017-03-09-
dc.date.issued2016-02-
dc.identifier.citationGEOMETRIAE DEDICATA, v.180, no.1, pp.39 - 48-
dc.identifier.issn0046-5755-
dc.identifier.urihttp://hdl.handle.net/10203/221007-
dc.description.abstractIn this paper, we give sufficient conditions for a Perron number, given as the leading eigenvalue of an aperiodic matrix, to be a pseudo-Anosov dilatation of a compact surface. We give an explicit construction of the surface and the map when the sufficient condition is met.-
dc.languageEnglish-
dc.publisherSPRINGER-
dc.titleConstructing pseudo-Anosov maps with given dilatations-
dc.typeArticle-
dc.identifier.wosid000372959100003-
dc.identifier.scopusid2-s2.0-84955737717-
dc.type.rimsART-
dc.citation.volume180-
dc.citation.issue1-
dc.citation.beginningpage39-
dc.citation.endingpage48-
dc.citation.publicationnameGEOMETRIAE DEDICATA-
dc.identifier.doi10.1007/s10711-015-0089-1-
dc.contributor.localauthorBaik, Hyungryul-
dc.contributor.nonIdAuthorRafiqi, Ahmad-
dc.contributor.nonIdAuthorWu, Chenxi-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorPseudo-Anosov-
dc.subject.keywordAuthorDilatation-
dc.subject.keywordAuthorPerron-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0